# SDR HALA2010062700279

- Difficulty date: June 28, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 27,583 hours, 5,306 cycles
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162000105
- Part serial: 984
- Condition: Malfunctioned
- Location: Elevator Feel
- Part time: 27,662 hours, 5,322 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - (BTB) ELEVATOR FEEL STATUS MESSAGE ON AFTER START.  ACCOMP FIM27-31-01, FIG 106, STEP 1 TO BLOCK 11(EXAM DPI FOR RETURN FILTER MODULE FOR LT & CTR HYD SYS NO DEFECTS NOTED. R & R ELEV FEEL COMPUTER TILL STEP 3F (10).   ACCOMP AMM27-31-19 STEP 3F(11) PITOT/STATIC LK CK OK.  ACCOMP AMM27-31-19 FROM STEP 3F(12)TO 3G(3) NO FAULTS NOTED, OPS CK GOOD.
